# SDR OG5S2014011400019

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: General aviation
- Aircraft: N540ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10984
- Aircraft time: 3,506 hours
- Engine: Lyc IO360L2A
- Engine time: 3,522 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2701 · Control Column Section
- Part: Bearing Race
- Part number: MS27645
- Condition: Loose
- Location: Yoke
- Part time: 3,506 hours, 3,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF CONTROL YOKE ASSY, FOUND BEARING OUTER RACE LOOSE IN YOKE ASSY. CAUSING FWD AND AFT  PLAY ON ELEVATOR INPUTS.  MFG INFORMED US THAT THERE IS NO CURRENT REPAIR TO THE CONTROL YOKE OTHER THEN REPLACEMENT OF THE CONTROL YOKE.
